# SDR ASOA200801479

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 460 FLOOR SUPPORT FITTING P/N 600-31068-19 CRACKED 1 INCH LONG OUTBOARD SIDE RBL 9.  REMOVED RT FS 460 FLOOR SUPPORT FITTING IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  LOCATED FASTENER HOLES IN NEW SERVICEABLE FITTING IAW CRJ 200 SRM 51-40-11.  FITTING REQUIRES INSTALL.  INSTALLED RT FS 460 FLOOR SUPPORT FITTING IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
